Constant savings rates and quasi-arithmetic population growth under exhaustible resource constraints

G.B. Asheim, W. Buchholz, J. Hartwick, T. Mitra, C.A.A.M. Withagen

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)213-229
JournalJournal of Environmental Economics and Management
Volume53
Issue number2
Publication statusPublished - 2007

Cite this

Asheim, G. B., Buchholz, W., Hartwick, J., Mitra, T., & Withagen, C. A. A. M. (2007). Constant savings rates and quasi-arithmetic population growth under exhaustible resource constraints. Journal of Environmental Economics and Management, 53(2), 213-229.
Asheim, G.B. ; Buchholz, W. ; Hartwick, J. ; Mitra, T. ; Withagen, C.A.A.M. / Constant savings rates and quasi-arithmetic population growth under exhaustible resource constraints. In: Journal of Environmental Economics and Management. 2007 ; Vol. 53, No. 2. pp. 213-229.
@article{52a609236ad74f45a2279d7986231a4a,
title = "Constant savings rates and quasi-arithmetic population growth under exhaustible resource constraints",
author = "G.B. Asheim and W. Buchholz and J. Hartwick and T. Mitra and C.A.A.M. Withagen",
year = "2007",
language = "English",
volume = "53",
pages = "213--229",
journal = "Journal of Environmental Economics and Management",
issn = "0095-0696",
publisher = "ACADEMIC PRESS INC ELSEVIER SCIENCE",
number = "2",

}

Asheim, GB, Buchholz, W, Hartwick, J, Mitra, T & Withagen, CAAM 2007, 'Constant savings rates and quasi-arithmetic population growth under exhaustible resource constraints', Journal of Environmental Economics and Management, vol. 53, no. 2, pp. 213-229.

Constant savings rates and quasi-arithmetic population growth under exhaustible resource constraints. / Asheim, G.B.; Buchholz, W.; Hartwick, J.; Mitra, T.; Withagen, C.A.A.M.

In: Journal of Environmental Economics and Management, Vol. 53, No. 2, 2007, p. 213-229.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Constant savings rates and quasi-arithmetic population growth under exhaustible resource constraints

AU - Asheim, G.B.

AU - Buchholz, W.

AU - Hartwick, J.

AU - Mitra, T.

AU - Withagen, C.A.A.M.

PY - 2007

Y1 - 2007

M3 - Article

VL - 53

SP - 213

EP - 229

JO - Journal of Environmental Economics and Management

JF - Journal of Environmental Economics and Management

SN - 0095-0696

IS - 2

ER -